Transmission and reflection of electromagnetic waves in randomly layered media

Type de document :
Article dans une revue
Communications in Mathematical Sciences, International Press, 2015, 13 (3), pp.707-728
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01171719
Contributeur : Philippe Macé <>
Soumis le : lundi 6 juillet 2015 - 11:10:15
Dernière modification le : mercredi 12 octobre 2016 - 01:21:05

Identifiants

  • HAL Id : hal-01171719, version 1

Collections

Citation

Josselin Garnier, Knut Solna. Transmission and reflection of electromagnetic waves in randomly layered media. Communications in Mathematical Sciences, International Press, 2015, 13 (3), pp.707-728. <hal-01171719>

Partager

Métriques

Consultations de la notice

85